VAERS Explorer
Back to explore

Report #2856212

Received Sep 1, 2025

ER / ED visit
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
Age unknown
State
—
Recovered
Not recovered
Vaccinated
Aug 1, 2025
Onset
Aug 1, 2025
Days to onset
0
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
TDAPTDAP (BOOSTRIX)GLAXOSMITHKLINE BIOLOGICALSUNKUNK—

Symptoms (5)

ErythemaFeeling hotPyrexiaSwellingTenderness

Symptom narrative

erythema of left deltoid; Fever; Swelling; tenderness; Warmth; This non-serious case was reported by the other health professional and described the occurrence of erythema in a 62-year-old female patient who received DTPa (Reduced antigen) (Boostrix) for prophylaxis. On 01-AUG-2025, the patient received Boostrix. In AUG-2025, less than a week after receiving Boostrix, the patient experienced erythema (Verbatim: erythema of left deltoid), fever (Verbatim: Fever), swelling (Verbatim: Swelling), pain (Verbatim: tenderness) and feeling of warmth (Verbatim: Warmth). The outcome of the erythema, fever, swelling, pain and feeling of warmth were not resolved. It was unknown if the reporter considered the erythema, fever, swelling, pain and feeling of warmth to be related to Boostrix. It was unknown if the company considered the erythema, fever, swelling, pain and feeling of warmth to be related to Boostrix. Additional Information: GSK Receipt Date: 03-AUG-2025 The patient experienced fever, swelling, tenderness, warmth, and erythema of left deltoid which were ongoing.